MathSciNet Relay Station
MathSciNet bibliographic data
MR2302551 (2008k:11048) 11F27 (11F50 14K25)
Choie, Youngju; Richter, Olav K. Classification of the space spanned by theta series and applications. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2309–2315 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement